Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Bad habit of smoking, masturbation daily. High BP, asthma, weight loss, body shivering. How to rectify?

hi, I am 18 and I have bad habit of smoking weed everyday and I masturbate daily and I also smoke cigaratte. I have high blood pressure and asthma problem heriditarily... And I have lost much of my weight. Now I am lean and thin without any energy left and my hands always shake.My body starts shivering when I am too much excited or angry or tensed.. :( what do I do now? How do I get back to normal? I am male.
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Welcome to HealthcareMagic Forum

There is no harm of masturbation on body physically. So, do not worry about it.

It is better to stop smoking weed. Its use lead to anxiety, depression and psychosis. You have already developed some of the symptoms due to weed. If you are not able to leave weed by yourself, you can take help of nearby psychiatrist.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Mon, 21 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor